# SDR TRAX200601074

- Difficulty date: December 3, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 30,152 hours, 33,949 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O SIDE WINDSHIELD CRACKED IN FLIGHT.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
